Existence of solutions to a multi-point boundary value problem for a second order differential system via the dual least action principle

Yu Tian, John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper, by using the dual least action principle, the authors investigate the existence of solutions to a multi-point boundary value problem for a second-order differential system with p-Laplacian.

Original languageEnglish (US)
Pages (from-to)759-769
Number of pages11
JournalDiscrete and Continuous Dynamical Systems - Series S
Issue numberSUPPL.
StatePublished - Jan 1 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence of solutions to a multi-point boundary value problem for a second order differential system via the dual least action principle'. Together they form a unique fingerprint.

  • Cite this